Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PinkShark27

Help! Yaz is breaking me out?

Recommended Posts

Hi everyone,

I'm fairly new to this board so I'm still trying to figure out how everything works :/. Anyways... my concern is with the Yaz birth control pill. I started taking it 15 days ago to hopefully help with my stubborn forehead acne that never seems to go away. I heard some great reviews about it and some so-so but now I feel so upset because ever since I started taking the pill, my cheeks have broken out like crazy! Its the worst my skin has ever been and I have no idea what to do! I have just about a week left and I dont think I'm going to be going back for another pack. My question is... is this normal? I feel like my body is in hormone shock and its probably why i'm breaking out so much. Is there a point where it just plateaus and then the acne gets better? Please help and share your experiences with Yaz! Thanks so much!

Share this post


Link to post
Share on other sites

Hi there. I understand how you feel. I went on Yaz and broke out in cysts all over my face. I don't mean to frighten you but one of them left a horrible dime sized scar near my eye. I didn't pick it either. :surprised: I was on it for 3 months and it kept getting worse. My doctor switched me over to Alesse and that made it even worse for another 4 months. I never had cystic acne until I went on birth control 10 years ago. I just stopped taking Alesse in the middle of my pack and never looked back. I honestly think Ortho Tri Cyclen or Yasmin are better options than Yaz.

Share this post


Link to post
Share on other sites

I've been on YAZ for about three months know. The first month on YAZ made me break out like crazy, my face was full of acne and I had never seen my skin look so horrible.

I have to say that each month of YAZ this side effect decreases. Then again, this can be different for everyone.

Good Luck!

Share this post


Link to post
Share on other sites

Hi.

I've had acne for as long as I can remember (I'm 23 now), have tried just about all the topical treatments and oral antibiotics which didn't work. Also tried roaccutane but had side effects so stopped it after less than a month IIRC. I tried Dianette a couple of years back (changed from Femodette) - it didn't do anything at all so I changed back. I saw my GP a while back and mentioned my acne was still there and she suggested going on Yasmin. I've now been on it for around 9 months but my acne is now different (over more of my body, esp my neck/chest/arms) and worse than its been for as long as I can remember!

Its only been the last few months where my acne has been bad, particularly bad over the last few weeks, so I'm not entirely sure if it is the Yasmin that has caused it, but I can't pinpoint it to anything else! It didn't get worse straight after going on Yasmin or else I would have known it was the pill.

Its really getting me down, I'm getting very scarred too, particularly on my arms and because I have dark skin. I'm waiting for a dermatologist referral at the mo but it could be several weeks.

Has anyone else experienced such bad flare ups so many months after starting Yasmin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×